# SDR SWAA2024090314928

- Difficulty date: July 21, 2024
- Submitted: September 3, 2024
- Operation: Air carrier
- Aircraft: N485WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32473
- Aircraft time: 66,453 hours, 39,795 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FWD WING TO BODY FAIRING SUPPORT ANGLE ATTACHED TO FIXED L/E I/B CRACKED AT FASTENER TAIL MKD DOT CORRECTION LEFT HAND<[01] REMOVED AND REPLACED L/H FWD WING TO BODY FAIRING SUPPORT ANGLE ATTACHED TO FIXED L/E I/B SIDE AS PER B737-700 SRM 51-40-02-0G-0 AND DWG 116A3110.;[02] VERIFIED REPLACED. C/W AUDIT PER MPM 52.02.02
